# SDR USAASA02001

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145510
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND VARIOUS EMERGENCY LIGHT POWER SUPPLIES INDICATING 'EXT LOAD'.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNITS.  OPERATIONALLY CHECKED OK.  (M)
